Triesence is injected directly into the eyeball and you see the shadow of the medicine in your vision - that's what bradpet is referring to...
In my experience, I see the medicine in my vision for about 48 hours. It is worst for the first 8 hours where a big blob drips down through my actual field of view and is very distracting. This is the time when the anesthesia wears off, my eye is scratchy and hurts and using those eye drops the doc gave me really helps a lot.
After the first 8 hours through about 24 hours most of the medicine has dripped from the 'top' of my eye and settles in the bottom half. Weird fact: If I tip my head down and around I can make the blob move throughout my eye, but it will settle back in the 'bottom' of my eye when I straighten my head out.
From hour 24 through about 48 the blob gets smaller and smaller and slowly dissipates until its gone.
It is the same general time frame for me when getting the medicine in my right or left eye, though my right eye is worse. Hope that answers your question.
- Triesence Information for Consumers
- Triesence Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triesence (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2009 • 1 answer
Posted 15 Nov 2009 • 1 answer
Is anyone having a difficult time getting the Victoza injection pen to smoothly inject the medicine?
Posted 29 Oct 2011 • 1 answer
Posted 9 Sep 2012 • 2 answers
Posted 2 Jun 2017 • 0 answers